# SDR DALA12013049002

- Difficulty date: November 15, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 54,687 hours, 40,102 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY PATHWAY LIGHT AT FIRST EMERGENCY EXIT ROW INOPERATIVE.  FOUND BROKEN WIRE ON SEAT HARNESS.  REPAIRED WIRE IAW SPWM.  OPS CHECKS GOOD.
